# SDR YENA2021021100094

- Difficulty date: February 7, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 61,226 hours, 21,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING OPERATIONAL OF THE SLIDE RAFT, THE SLIDE RAFT TOUCHED THE FUSELAGE ON DOOR 831 AS PER AMM 25-62-44-400-A  PROCEDURE 4.B.12(B); (REF ARM W/O 2021-6/1 N/R 2021-41477 AND JB NR-00006) R & R ESCAPE SLIDE RAFT DUE, THE SLIDE RAFT TOUCHE THE FUSELAGE ON DOOR 831 IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
